# SDR IPXA2016012598425

- Difficulty date: January 5, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 63,390 hours, 11,558 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, LEFT WING FIXED L/E EXTERIOR SKIN CRACKED AT CUTOUT FOR OTBD TRACK AT NR 4 SLAT.  REPAIRED LT WING L/E SKIN IAW SRM 57-40-02, REPAIR 7, FIG 201.
